# SDR A6WA202010067306

- Difficulty date: October 3, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 37,755 hours, 36,943 cycles
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Condition: Unwanted Deploy
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADG DEPLOYED IN FLIGHT AT APPROX 280 KTS.  ADG WAS DEPLOYED FOR 72 MINS.  AC ESSENTIAL BUS WAS NEVER DE-POWERED.  AIRCRAFT REMOVED FROM SERVICE.  COMPLIED WITH SUP 16-172, TROUBLESHOT, PER FIM 24-23-00, NO FAULT FOUND.  PERFORMED SPECIAL VISUAL INSPECTION OF ADG, IAW AMM 24-23-01 AND AWAC SUP 10-066A.  NO DAMAGE FOUND, REF PAGE 319685/3 FOR MEL OF NDT PENETRANT INSPECTION OF ADG.
